# SDR ASAA2024071051443

- Difficulty date: July 10, 2024
- Submitted: July 31, 2024
- Operation: Air carrier
- Aircraft: N846VA
- Make and model: Airbus A320-214
- Aircraft serial: 04894
- Aircraft time: 35,490 hours, 11,792 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D5725145320000
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W, LOWER PANEL LAND AT 540KB HAS 1EA HOLE THAT REQUIRES REPAIR.  GROUNDED - YES. REPAIRED 1EA. HOLE AT PANEL 540KB IAW A320 SRM 57-21-11-300-003 REV 149- 01 MAY 2024 CATAGORY REPAIR B. INSPECTION THRESHOLD FROM AIRCRAFT FIRST FLIGHT: 22800FC 45600FH, SUBSEQUENT INSPECTION AT INTERVALS OF: 4300FC 8600FH, METHOD OF INSPECTION: GENERAL VISUAL INSPECTION. 1EA HOLE LOCATED AT PANEL 540KB LAND, 2.70Ï¿½ O/B OF RIB 15 AND 8.90Ï¿½ AFT OF JOINT STRINGER 8.
